Note on the regular digraphs
Rendiconti del Seminario Matematico della Università di Padova, Volume 73  (1985), p. 95-98
@article{RSMUP_1985__73__95_0,
     author = {Marcu, D\u anu\c t},
     title = {Note on the regular digraphs},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {73},
     year = {1985},
     pages = {95-98},
     zbl = {0575.05033},
     mrnumber = {799900},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1985__73__95_0}
}
Marcu, Dănuţ. Note on the regular digraphs. Rendiconti del Seminario Matematico della Università di Padova, Volume 73 (1985) , pp. 95-98. http://www.numdam.org/item/RSMUP_1985__73__95_0/

[1] M. Behzad, - G. CHARTRAND - C. E. WALL, On minimal regular digraphs with given girth, Fund. Math., 69 (1970), pp. 227-231. | MR 285448 | Zbl 0203.26502

[2] M. Behzad, Minimal 2-regular digraphs with given girth, J. Math. Soc. Japan, 25 (1973), pp. 1-6. | MR 309784 | Zbl 0255.05113

[3] F. Harary, Graph theory, Addison-Wesley, Reading, Mass., 1969. | MR 256911 | Zbl 0182.57702